# SDR SIMA20250505004

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 22,411 hours, 14,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 17 CORRODED JUST INBD OF CENTER FLOOR BEAM UNDER FLOORBOARD 225ALF. (LEVEL 2 CORROSION) (MAJOR REPAIR) PERMANENTLY REPAIRED IAW ERS-EJ-53MR-4564 PTB.
